DDI - Peripheral neuropathy
Jul 30, 1997
I have been HIV positive since 1985. I have severe neuropathy. I have developed resistance to the antivirals I've been taking. My doctor has ordered Didanosine (DDI). What are the chances of the DDI making my neuropathy worse? THANKS FOR YOUR HELP!
Response from Dr. Cohen
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Headache An Early Sign Of HIV?
- Blood In Semen After Vaginal Sex Condom Broke Worried I Have HIV
- Bloody Pee After Anal Sex Condom Broke Worried I Have HIV
- Coated Tongue After Swallowing Cum Worried I Have HIV
- Itchy Rash After Giving Oral Sex Does It Mean I Have HIV
- Painful Red Spots After Licking Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.